Alert archive / Illinois / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 204, NWS Lincoln, IL

July 12, 2011Lawrence County, Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at Jul 12, 2011, 5:39 PM CDT for Lawrence County, Illinois. It was in force for 51 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 12, 2011, 5:39 PM CDT (22:39 UTC)
Expired
Jul 12, 2011, 6:30 PM CDT
In force
51 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Hail
1.0 in
Wind
70.0 mph

County Lawrence County, IL

The radar

The Evansville,IN radar (KVWX), 49 km from the middle of the area, began a volume at 22:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 12, 5:40 PM CDTTSTM WND DMGSumner, ILPOWER LINES DOWN
Jul 12, 5:46 PM CDTHAIL 0.88Sumner, ILNICKEL SIZE HAIL IN SUMNER.
Jul 12, 6:05 PM CDTTSTM WND DMGLawrenceville, ILTREE LIMBS AND POWER LINES DOWN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 12, 1:45 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 10.7 hours before the alert went out and 183 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2011-07-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1615 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2011-07-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -4 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1615 J/kg
Mixed-layer CIN
-167 J/kg
Mixed-layer LCL
777 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
-4 m²/s²
0-3 km storm-relative helicity
-14 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

050 
WUUS53 KILX 122239
SVRILX
ILC101-122330-
/O.NEW.KILX.SV.W.0204.110712T2239Z-110712T2330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
539 PM CDT TUE JUL 12 2011

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  LAWRENCE COUNTY IN SOUTHEAST ILLINOIS...

* UNTIL 630 PM CDT.

* AT 538 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THIS STORM WAS LOCATED NEAR
  SUMNER...OR 8 MILES WEST OF LAWRENCEVILLE...AND MOVING EAST AT 15
  MPH.

* LOCATIONS IMPACTED INCLUDE...
  LAWRENCEVILLE...BRIDGEPORT...PETROLIA...MOUNT CARMEL AIRPORT...
  PINKSTAFF...BILLETT AND LAWRENCEVILLE AIRPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3871 8752 3869 8752 3868 8754 3866 8760
      3864 8761 3862 8761 3859 8762 3861 8791
      3880 8790 3884 8754 3873 8750
TIME...MOT...LOC 2239Z 274DEG 15KT 3871 8784
WIND...HAIL 70MPH 1.00IN

$$

CHURCHILL
2 follow-up statements
826 
WWUS53 KILX 122258
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
558 PM CDT TUE JUL 12 2011

ILC101-122330-
/O.CON.KILX.SV.W.0204.000000T0000Z-110712T2330Z/
LAWRENCE IL-
558 PM CDT TUE JUL 12 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR LAWRENCE
COUNTY UNTIL 630 PM CDT...

AT 556 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 
60 MPH.  THIS STORM WAS LOCATED BETWEEN BRIDGEPORT AND 
LAWRENCEVILLE...MOVING EAST AT 20 MPH. PENNY SIZE HAIL MAY ALSO 
ACCOMPANY THESE DAMAGING WINDS.

LOCATIONS IMPACTED INCLUDE...
  LAWRENCEVILLE...PINKSTAFF...BILLETT AND LAWRENCEVILLE AIRPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3871 8752 3869 8752 3868 8754 3866 8760
      3864 8761 3862 8761 3859 8762 3864 8781
      3880 8790 3884 8754 3873 8750
TIME...MOT...LOC 2258Z 270DEG 17KT 3871 8771
WIND...HAIL 60MPH 0.75IN

$$

CHURCHILL
421 
WWUS53 KILX 122324
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
624 PM CDT TUE JUL 12 2011

ILC101-122334-
/O.EXP.KILX.SV.W.0204.000000T0000Z-110712T2330Z/
LAWRENCE IL-
624 PM CDT TUE JUL 12 2011

...THE SEVERE THUNDERSTORM WARNING FOR LAWRENCE COUNTY WILL EXPIRE AT
630 PM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.

ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A SEVERE 
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT.

LAT...LON 3871 8752 3869 8752 3868 8754 3866 8760
      3864 8761 3862 8761 3859 8762 3864 8781
      3880 8790 3884 8754 3873 8750
TIME...MOT...LOC 2324Z 270DEG 17KT 3871 8755

$$

CHURCHILL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 12, 2:50 PM CDT, 2 hours 49 minutes earlier.

Area forecast discussion, Jul 12, 2:50 PM CDT, 2 hours 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
250 PM CDT TUE JUL 12 2011

.DISCUSSION...
ISSUED 250 PM CDT TUE JUL 12 2011

ANOTHER HOT/HUMID DAY UNFOLDING ACROSS CENTRAL AND SOUTHEAST
ILLINOIS TODAY...THOUGH THE PASSAGE OF A WEAK COLD FRONT HAS
USHERED IN LESS OPPRESSIVE CONDITIONS THAN YESTERDAY ACROSS ALL
BUT SOUTHEAST PORTIONS OF THE FORECAST AREA. MAIN FORECAST
CONCERNS TODAY REVOLVE AROUND PRECIPITATION CHANCES UNTIL FRONT
SINKS A LITTLE FARTHER SOUTH...AS WELL AS THE RETURN OF OPPRESSIVE
HEAT FOR THE WEEKEND INTO NEXT WEEK.

AS HAS BEEN THE CASE FOR LATELY...MODELS/ENSEMBLES IN GOOD AGREEMENT
WITH RESPECT TO THE LARGE SCALE PATTERN OVER THE NEXT SEVERAL
DAYS. HOWEVER...AS CAN BE EXPECTED...STRUGGLES PERSIST ON THE
TIMING...COVERAGE...AND PLACEMENT OF THE SMALLER SCALE CONVECTIVE
THREAT. THIS IS A LESSER CONCERN THAN IT HAS BEEN THE PAST FEW
DAYS THOUGH AS OUR CURRENT FORECAST PERIOD SHOULD BE LARGELY DRY.

SHORT TERM...TONIGHT THROUGH FRIDAY...WHILE THE FRONTAL BOUNDARY
HAS SHIFTED SOUTH OF THE FORECAST AREA FOR THE MOST PART...THE
DRIER AND MORE STABLE AIR LAGS BEHIND THE FRONT TO SOME DEGREE.
THIS WILL ALLOW LOW SHOWER/STORM CHANCES TO LINGER ALONG/JUST
NORTH OF THE FRONTAL BOUNDARY INTO WEDNESDAY. HOWEVER...THE
AIRMASS WILL HAVE COOLED/DRIED SUFFICIENTLY BY WEDNESDAY TO LET THE
EXCESSIVE HEAT WARNING IN SOUTHEAST ILLINOIS EXPIRE AS PLANNED AT
7 PM TONIGHT.

MOSTLY QUIET WEATHER IS ANTICIPATED FOR LATER WEDNESDAY INTO
FRIDAY WITH HIGH PRESSURE IN CONTROL AT THE SURFACE AND RIDGING IN
THE VICINITY ALOFT. THAT BEING SAID...THERE ARE A COUPLE FEATURES
TO KEEP AN EYE ON THAT WILL POSE AT LEAST A SLIGHT RISK OF
SHOWER/STORMS TO THE FORECAST AREA. THE FIRST IS A SMALL CUTOFF
LOW...CURRENTLY OVER OKLAHOMA...DRIFTING BENEATH THE MEAN RIDGE
OVER THE CENTRAL UNITED STATES. THE SECOND IS A WAVE/MCS THAT WILL
TOP THE THE MEAN RIDGE THURSDAY INTO FRIDAY. THE FIRST WAVE DOES
NOT HAVE MUCH STEERING FLOW TO DIRECT WHERE IT WILL TRACK...THOUGH
THE MODEL CONSENSUS GENERALLY HAS IT DRIFT EAST BEFORE IT TRACKS
SOUTHEAST ALONG THE MISSISSIPPI RIVER ON THURSDAY. THE SECOND
WAVE/POTENTIAL MCS IS PROGGED BY THE BULK OF THE MODELS TO STAY TO
OUR NORTH WITH THE STRONGER WIND FIELDS AND LOWER CONVECTIVE
INHIBITION. SO...WITH THIS THINKING IN MIND...HAVE GONE WITH NO
MORE THAN SLIGHT CHANCES OF SHOWERS/STORMS ON THE WESTERN/NORTHERN
FRINGES OF THE FORECAST AREA AS THESE FEATURES MOVE BY.

LONG TERM...SATURDAY THROUGH TUESDAY...THE CENTRAL U.S. RIDGE/HEAT
DOME WILL BUILD EAST FOR THE WEEKEND AND INTO NEXT WEEK. THIS IS
LIKELY TO RESULT IN AN EXTENDED PERIOD OF THE HOTTEST TEMPERATURES
OF THE SUMMER. THESE CONDITIONS WILL BE AS HOT/HUMID AS WE WERE
YESTERDAY...IF NOT MORE SO. THE HEAT DOME WILL EFFECTIVELY CAP THE
AIRMASS LOCALLY...WITH LITTLE OR NO CHANCE OF RAINFALL THROUGH THE
PERIOD.

BAK
&&

.AVIATION...
ISSUED 1220 PM CDT TUE JUL 12 2011

PRIMARY FORECAST CONCERN IS FOR CONVECTIVE DEVELOPMENT. AREA OF
SHOWERS/STORMS ACROSS EASTERN IOWA HAS PRODUCED AN OUTFLOW
BOUNDARY...WITH ASSOCIATED DEVELOPMENT INTO NORTHERN MISSOURI. AM
EXPECTING SOME INCREASE IN COVERAGE AS THE STORMS MOVE EAST INTO
ILLINOIS...ALONG A SURFACE BOUNDARY AND IN AN AREA OF GREATER
INSTABILITY. EASTWARD PROGRESSION ACROSS ILLINOIS IS LESS CLEAR
CUT AT THE MOMENT...SO WILL LIMIT VCTS MENTION TO KPIA/KSPI FOR
NOW UNTIL TRENDS BECOME MORE CLEAR. SHOULD SEE A DIMINISHING TREND
DURING THE EVENING...BUT 12Z MODELS INDICATING SOME POTENTIAL FOR
RENEWED CONVECTION EARLY WEDNESDAY MORNING. BULK OF THE RAIN
SHOULD BE FURTHER WEST...WITH HIGH PRESSURE TO OUR NORTH BRINGING
IN DRIER AIR FROM THE NORTHEAST. CANNOT RULE OUT SOME RAIN MAKING
IT AS FAR EAST AS KSPI/KDEC TOMORROW MORNING...BUT CONFIDENCE IS
NOT HIGH ENOUGH TO WARRANT INCLUSION AT THIS TIME.

GEELHART
&&

.ILX WATCHES/WARNINGS/ADVISORIES...
EXCESSIVE HEAT WARNING UNTIL 7 PM CDT THIS EVENING FOR
ILZ066>068-071>073.

&&
Hazardous weather outlook, Jul 12, 3:12 PM CDT, 2 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
312 PM CDT TUE JUL 12 2011

ILZ027>031-037-038-043>046-131100-
CHAMPAIGN-DE WITT-KNOX-MARSHALL-MCLEAN-PEORIA-PIATT-STARK-
TAZEWELL-VERMILION-WOODFORD-
312 PM CDT TUE JUL 12 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
AND EAST CENTRAL ILLINOIS...MAINLY ALONG AND NORTH OF THE I-74
CORRIDOR.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS WILL BE POSSIBLE ACROSS THE AREA. THERE
IS A SLIGHT RISK OF SEVERE WEATHER...PRIMARILY IN THE FORM OF
DAMAGING WINDS AND POSSIBLY LARGE HAIL. HOWEVER...THE MORE
SIGNIFICANT SEVERE WEATHER THREAT WILL BE SOUTH OF I-74.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

AFTER A TEMPORARY PERIOD OF COOLER WEATHER...THE HEAT AND
HUMIDITY WILL RETURN BY SATURDAY. CURRENT INDICATIONS ARE THAT
THE HEAT WAVE WILL BE SIMILAR TO THE MOST RECENT ONE...WITH HEAT
INDEX VALUES OVER 105 LIKELY SUNDAY AND MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE THROUGH EARLY EVENING.

ILZ036-040-041-047>050-131100-
CASS-FULTON-MASON-MENARD-MORGAN-SCHUYLER-SCOTT-
312 PM CDT TUE JUL 12 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
ILLINOIS.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS THE AREA THROUGH
TONIGHT. SEVERE WEATHER IS POSSIBLE THIS EVENING...PRIMARILY IN
THE FORM OF DAMAGING WINDS AND SOME LARGE HAIL. VERY HEAVY RAIN
MAY ALSO RESULT IN LOCALIZED FLOODING...DUE TO THE SLOW MOVEMENT
OF SOME OF THE STORMS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THUNDERSTORMS MAY LINGER INTO WEDNESDAY MORNING...BUT NO SEVERE
WEATHER IS EXPECTED.

LINGERING FLOODING ALONG THE ILLINOIS RIVER NEAR BEARDSTOWN WILL
SUBSIDE BY EARLY THURSDAY.

AFTER A TEMPORARY PERIOD OF COOLER WEATHER...THE HEAT AND
HUMIDITY WILL RETURN BY SATURDAY. CURRENT INDICATIONS ARE THAT
THE HEAT WAVE WILL BE SIMILAR TO THE MOST RECENT ONE...WITH HEAT
INDEX VALUES OVER 105 LIKELY SUNDAY AND MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY THROUGH THIS EVENING.

ILZ042-051>057-061>063-131100-
CHRISTIAN-CLARK-COLES-CUMBERLAND-DOUGLAS-EDGAR-LOGAN-MACON-
MOULTRIE-SANGAMON-SHELBY-
312 PM CDT TUE JUL 12 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
AND EAST CENTRAL ILLINOIS.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS THE AREA THROUGH
TONIGHT. SEVERE WEATHER IS POSSIBLE THIS EVENING...PRIMARILY IN
THE FORM OF DAMAGING WINDS AND SOME LARGE HAIL. VERY HEAVY RAIN
MAY ALSO RESULT IN LOCALIZED FLOODING...DUE TO THE SLOW MOVEMENT
OF SOME OF THE STORMS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THUNDERSTORMS MAY LINGER INTO WEDNESDAY MORNING...BUT NO SEVERE
WEATHER IS EXPECTED.

AFTER A TEMPORARY PERIOD OF COOLER WEATHER...THE HEAT AND
HUMIDITY WILL RETURN BY SATURDAY. CURRENT INDICATIONS ARE THAT THE
HEAT WAVE WILL BE SIMILAR TO THE MOST RECENT ONE...WITH HEAT INDEX
VALUES OVER 105 LIKELY SUNDAY AND MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY THROUGH THIS EVENING.

ILZ066>068-071>073-131100-
CLAY-CRAWFORD-EFFINGHAM-JASPER-LAWRENCE-RICHLAND-
312 PM CDT TUE JUL 12 2011

...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 7 PM CDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ILLINOIS.

.DAY ONE...TONIGHT

THE DAYTIME OPPRESSIVE HEAT INDEX READINGS SHOULD FALL BELOW 100
DEGREES BY SUNSET.

SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS THE AREA THROUGH
TONIGHT. SEVERE WEATHER IS POSSIBLE THIS EVENING...PRIMARILY IN
THE FORM OF DAMAGING WINDS AND SOME LARGE HAIL. VERY HEAVY RAIN
MAY ALSO RESULT IN LOCALIZED FLOODING...DUE TO THE SLOW MOVEMENT
OF SOME OF THE STORMS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE WILL BE A CHANCE FOR THUNDERSTORMS ON WEDNESDAY...BUT NO
SEVERE WEATHER IS EXPECTED.

AFTER A TEMPORARY BREAK...THE HEAT AND HUMIDITY WILL RETURN THIS
WEEKEND. CURRENT INDICATIONS ARE THAT THE HEAT WAVE WILL BE
SIMILAR TO THE MOST RECENT ONE...WITH HEAT INDEX VALUES OVER 105
LIKELY SUNDAY AND MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY THROUGH THIS EVENING.

GEELHART

In the hours before

Special weather statement, Jul 12, 3:42 PM CDT, 1 hour 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
342 PM CDT TUE JUL 12 2011

ILZ071-122145-
CLAY-
342 PM CDT TUE JUL 12 2011

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CLAY COUNTY UNTIL
445 PM CDT...

AT 337 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THAT THUNDERSTORMS WERE RAPIDLY DEVELOPING NEAR XENIA...OR 7 MILES
SOUTHWEST OF FLORA...MOVING EAST AT 5 MPH.

SMALL HAIL...AND WINDS AROUND 55 MPH ARE EXPECTED WITH THIS STORM.
IN ADDITION...UNUSUALLY FREQUENT DEADLY LIGHTNING AND TORRENTIAL
RAINFALL WILL BE LIKELY.

PEOPLE IN CLAY COUNTY...INCLUDING THE CITIES OF XENIA AND FLORA...
SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE
WARNINGS...AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE
WEATHER THREATEN.

LAT...LON 3874 8850 3861 8845 3861 8869 3875 8869
TIME...MOT...LOC 2041Z 274DEG 6KT 3862 8859

CHURCHILL
Local storm report, Jul 12, 3:53 PM CDT, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
353 PM CDT TUE JUL 12 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0347 PM     TSTM WND DMG     1 E CHATHAM             39.67N 89.68W
07/12/2011                   SANGAMON           IL   EMERGENCY MNGR

            POWERLINES DOWN.

&&

TROIKE
Special weather statement, Jul 12, 3:56 PM CDT, 1 hour 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
356 PM CDT TUE JUL 12 2011

ILZ051-052-122200-
CHRISTIAN-SANGAMON-
356 PM CDT TUE JUL 12 2011

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN SANGAMON AND WESTERN
CHRISTIAN COUNTIES UNTIL 500 PM CDT...

AT 351 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM JUST EAST OF CHATHAM...OR 7 MILES SOUTH OF
SPRINGFIELD...MOVING EAST AT 5 MPH. POWER LINES WERE REPORTED DOWN 1
MILE EAST OF CHATHAM AT 347 PM CDT.

SMALL HAIL...AND WINDS AROUND 55 MPH ARE EXPECTED WITH THIS STORM.

PEOPLE IN CHRISTIAN AND SANGAMON COUNTIES...INCLUDING THE CITY OF
CHATHAM...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR
POSSIBLE WARNINGS...AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD
SEVERE WEATHER THREATEN.

LAT...LON 3976 8943 3960 8944 3961 8973 3972 8973
TIME...MOT...LOC 2056Z 272DEG 10KT 3967 8963

CHURCHILL
Local storm report, Jul 12, 4:36 PM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
436 PM CDT TUE JUL 12 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0425 PM     FLASH FLOOD      S XENIA                 38.64N 88.64W
07/12/2011                   CLAY               IL   EMERGENCY MNGR

            SEVERAL INCHES OF FLOWING WATER OVER FAIRFIELD ROAD. 1/4
            MILE SOUTH OF XENIA.

&&

TROIKE

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 12, 3:42 PM CDTSpecial Weather StatementILXClay63 min
Jul 12, 3:56 PM CDTSpecial Weather StatementILXSangamon64 min
Jul 12, 4:21 PM CDTFlash Flood WarningILXClay6 hr
Jul 12, 4:46 PM CDTSevere Thunderstorm WarningILXScott44 min
Jul 12, 5:45 PM CDTFlash Flood WarningILXLawrence, Richland5 hr
Jul 12, 6:28 PM CDTFlash Flood WarningILXCrawford, Jasper5 hr
Jul 12, 6:37 PM CDTSevere Thunderstorm WarningILXCrawford, Lawrence38 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.